Has anyone gained weight from taking bupropion sr?
- 13 Jan 2016 by Anonymous
- 30 Jan 2016
I have recently started back on bupropion sr, and and all of a sudden, I have started to gain weight. It's the only change I've made, so I am pretty sure it's the med. Anyone else?
Yes! I started taking a little over a year ago and gained 50lbs! Horrible but my mood was much improved so i guess its one or the other. I myself would rather be happy mentally than super skinny but thats just me.
I've done more research since I posted my question. Bupropion sr might not be the medication causing me to begin to gain weight. I believe it is caused by another med I am taking. Other than that, I like my wellbutrin (bupropion)! I plan to cut back on my carbs.
I just started bupropion SR 150 today. It was prescribed to help me stop smoking. I just had a tummy tuck 4 weeks ago I hope not to gain weight
Good job G mc Glad you figured it all out it is real rare but can happen but more than likely one of your other medications sorry did not notice your question was so old but hope it works out. Chuck1957
Anytime G mc; Just ask but most people it is really rare to gain weight on Welbutrin and if you do by chance notice just make sure you keep eating but make some adjustments to your choices is the best thing you can do. Have a great weekend hope all is well Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2013 • 3 answers
Posted 3 May 2014 • 1 answer
Posted 16 Dec 2015 • 2 answers
Posted 13 Aug 2016 • 1 answer
Posted 11 Nov 2016 • 0 answers